Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

27 years old abnormal periods

Hi, I am 27 years, unmarried lady and get abnormal periods and I have been seeing my gynac since past 1.5 years still its irregular. I got my periods in December and after that I did not get it till March 12th. From March 12th till April 13th, I got red spotting at times with little blood clots. Since past 5 days, I took deviry 10mg, which I stopped today. Can I take Duoluton L for next 21 days and get my periods next month..? (I have taken Duoluton quite a few times in the past according to my gynacs prescription) i have done both usg and hormonal tests. actually, i have PCOD. Last when my sister (who also has pcod and irregular periods) when to our gynac, she said , js take deviry for 5 days and u will get ur periods. In my case, after 1 month of spotting (as mentioned above) and taking deviry for 5 days, is it fine if i take duoluton for 21 daYS TO GET MY PERIODS NEXT MONTH AFTER 21 DAYS ??
Asked On : Wed, 20 Apr 2011
Answers:  2 Views:  302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you stopped the deviry today then you should wait till you get your periods.You should start the duoluton from the next cycle.Taking it now will not help at all.
Answered: Thu, 21 Apr 2011
I find this answer helpful
Infertility Specialist Dr. Abhishek S. Parihar's  Response
Welcome to HealthcareMagic
Wait atleast 7 days after stopping deviry for period to come. Your period may come soon . If periods doesn't come in 7-10 days then consult your doctor for further management. Take care.
Answered: Thu, 21 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor